# SDR YENA2022042700400

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N966JT
- Make and model: Airbus A321-231
- Aircraft serial: 07230
- Aircraft time: 20,171 hours, 6,612 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#591, BOS-TPA. ' LEVEL 1 ODOR EVENT ON DESCENT THROUGH THE CLOUDS. THE ODOR WAS OF SWEATY SOCKS AND LASTED ONLY 1-2 MINUTES. ODOR ONLY DETECTED IN COCKPIT. APU WAS OFF. THE ODOR WAS MILD. NO EFFECT ON CREW DUTIES; COMPLIED WITH INFORMATION NOTICE 2017-T015,SECTION A (A), ISOLATED FAULT TO TYPE 10,(A), 1,C PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SERVICE.'
